# SDR UIEA2021080901758

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF STATUS MESSAGE "L ENG FIRE LOOP 2" STATUS MESSAGE CLEARED ON ITS OWN AFTER 15MINUTES( NO MESSAGE UPON ARRIVAL. BITE BITE CHK AFDLTS SYSTEM. NO FAULTS NOTED. BITE TESTED PER AMM TASK 26-10-20-716-019. OK TO CONTINUE. )
